1. Antonova T.M. Multidimensional generalization of multiply parabola convergence theorem for continued fractions. Math. Methods Phys. Mech. Fields 1999, 42 (4), 7-12. (in Ukrainian)
  2. Antonova T.M. Speed of covergence for branched continued fractions of special form. Volyn Math. Bull. 1999, 6, 3-8. (in Ukrainian)
  3. Antonova T.M., Bodnar D.I. The convergence regions for branched continued fractions of special form. In: Proc. of the Intern. Conf. on Approximation Theory and its Appl. dedicated to thememory of V.K. Dzyadyk 2000, 31, 19-32. (in Ukrainian)
  4. Antonova T.M. On simple circular sets of absolute convergence for branched continued fractions of the special form. Carpathian Math. Publ. 2012, 4 (2), 165-174. (in Ukrainian)
  5. Baran O. Analogue of the Worpitzky convergence criterion for branched continued fractions of a special form. Math. Methods Phys. Mech. Fields 1996, 39 (2), 35-38. (in Ukrainian)
  6. Beardon A.F. Worpitzky's Theorem on continued fractions. J. Comput. Appl. Math. 2001, 131 (1-2), 143-148. doi: 10.1016/S0377-0427(00)00318-6
  7. Bodnar D.I. Branched continued fractions. Naukova dumka, Kyiv, 1986. (in Russian)
  8. Bodnar D.I., Bubniak M.M. Some parabolic regions of convergence for 1-periodic branched continued fraction of special form. Computer-integration technology: education, science, industry 2012, 9, 4-8. (in Ukrainian)
  9. Dmytryshyn R.I. The multidimensional generalization of g-fractions and their application. J. Comput. Appl. Math. 2004, 164-165, 265-284. doi: 10.1016/S0377-0427(03)00642-3
  10. Jones W.B., Thron W.J. Continued Fractions: Analytic Theory and Applications, Encyclopedia Math. Appl. Addison-Wesley Publishing Company, New York, 1980.
  11. Kuchmins'ka Kh.Yo. Two-dimensional continued fractions. Pidstryhach Institute Appl. Probl. Mech. Math., L'viv, 2010. (in Ukrainian)
  12. Lorentzen L., Waadeland H. Continued Fractions. Atlantis Press/World Scientific, Amsterdam-Paris, 2008.
  13. Thron W.J., Waadeland H. Modifications of continued fractions. Lecture Notes in Mathematics. Analytic Theory of Continued fractions. 1981, 932, 38-66.
  14. Wall H.S. Analytic Theory of Continued Fractions. Van Nostrand, New York, 1948.


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.